Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 10, NWS Norman, OK

June 1, 2013Canadian County, Oklahoma

NWS Norman, OK issued this river flood warning at Jun 1, 2013, 2:00 AM CDT for Canadian County, Oklahoma. It took effect at Jun 1, 2013, 7:00 AM CDT. It was in force for 93 min.

The area

The counties it named.

The facts

Issued
Jun 1, 2013, 2:00 AM CDT (07:00 UTC)
In effect from
Jun 1, 2013, 7:00 AM CDT
Expired
Jun 1, 2013, 8:33 AM CDT
In force
93 min
Issued by
NWS Norman, OK
Flood severity
Minor

County Canadian County, OK

The radar

The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Canadian River near El Reno (ELNO2). The gauge peaked at 14.25 ft at Jun 1, 2013, 2:00 AM CDT.

actionminormoderate510152006/01
Action stage
13 ft
Minor stage
17 ft
Moderate stage
19 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07239500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 1, 1:18 AM CDT, 42 minutes earlier.

Area forecast discussion, Jun 1, 1:18 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
118 AM CDT SAT JUN 1 2013

.AVIATION...
THIN LINE OF STRONG STORMS ACROSS CENTRAL OKLAHOMA WILL
SHIFT TO THE SOUTH OVERNIGHT INTO EARLY SATURDAY MORNING
AND GRADUALLY WEAKEN IN INTENSITY. MAIN IMPACT FROM STORMS
WILL BE AT OKC/OUN TERMINAL THROUGH 12/15Z.

MVFR TO VFR CEILINGS ARE EXPECTED TO BUILD SOUTHWARD
OVERNIGHT...THEN IMPROVE/SCATTER DURING THE MORNING/EARLY
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 637 PM CDT FRI MAY 31 2013/

AVIATION...00Z TAF ISSUANCE...
LARGE AND DANGEROUS SUPERCELL PRODUCING A LARGE AND DESTRUCTIVE
TORNADO WILL LIKELY PASS JUST NORTH/NORTHWEST OF KOKC...
THUNDERSTORMS WILL CONTINUE TO IMPACT ALL AIRFIELDS ACROSS CENTRAL
OKLAHOMA OVER THE NEXT 6 HOURS. CEILINGS WILL VARY FROM IFR TO
MVFR WITH STRONG WIND GUSTS IN ALL DIRECTIONS AND FREQUENT
LIGHTNING. AIRFIELDS IN WESTERN AND NORTHWESTERN OKLAHOMA WILL
LIKELY REMAIN VFR THROUGH THE END OF THE PERIOD.

JTK

PREV DISCUSSION... /ISSUED 528 PM CDT FRI MAY 31 2013/

UPDATE...
UPDATED POPS/WX...

DISCUSSION...
WITH STORMS FINALLY DEVELOPING ALONG THE FRONT ACROSS CENTRAL AND
NORTHERN OKLAHOMA WEST OF THE METRO...UPDATED POPS AND WX THROUGH
12Z. SHOULD SEE THIS LINE SLOWLY PUSH EASTWARD THROUGH THE
EVENING. BESIDES SIGNIFICANT SEVERE WEATHER...DAMAGING
HAIL...WINDS...AND TORNADOES...THE SLOW NATURE OF THE SYSTEM WILL
LIKELY RESULT IN AN INCREASED FLOOD/FLASH FLOOD RISK THROUGH THE
EVENING ACROSS NORTH CENTRAL OKLAHOMA.

JTK

PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 31 2013/

DISCUSSION...
MAIN ATTENTION THIS AFTERNOON IS ON THE IMMINENT SEVERE WEATHER
EVENT. FOR THE GENERAL FORECAST...ONLY A FEW CHANGES WERE MADE AS
COMPARED WITH THE FORECAST ISSUED THIS MORNING. RAIN CHANCES AND
RAINFALL AMOUNTS FOR TONIGHT AND TOMORROW WERE REFINED
SLIGHTLY...BASED ON THE LATEST EXPECTATIONS.

THE GENERAL SITUATION BEGINS WITH A HIGHLY VOLATILE ATMOSPHERE
THIS EVENING. WE EXPECT SEVERE STORMS TO DEVELOP LATE THIS
AFTERNOON...THEN CONVERT INTO A HEAVY RAIN EVENT
TONIGHT...GENERALLY AFFECTING AREAS THAT HAVE ALREADY EXPERIENCED
A RATHER LARGE AMOUNT OF RAIN IN THE PAST WEEK OR TWO. A FLASH
FLOOD WATCH IS ALREADY IN EFFECT...AND NO CHANGES APPEAR TO BE
PRUDENT AT THIS TIME.

AS THE STORM SYSTEM SHIFTS EAST AND SOUTHEAST DURING THE DAY
TOMORROW...THE RAIN WILL LIKEWISE SHIFT IN POSITION. WE EXPECT THE
RAIN TO BE MAINLY OVER SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA BY
TOMORROW AFTERNOON. THE RAIN SHOULD END ENTIRELY BY SUNDAY
MORNING. AFTER A RAIN-FREE AND UNSEASONABLY MILD DAY ON
SUNDAY...RAIN RETURNS TO THE FORECAST ON MONDAY. THERE WILL BE AT
LEAST A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY NEXT
WEEK. SEVERE WEATHER NEXT WEEK SHOULD BE RELATIVELY UNCOMMON.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  81  57  78  57 /  20  10   0  10
HOBART OK         85  55  83  59 /  10  10  10  10
WICHITA FALLS TX  88  59  85  61 /  20  10  10  10
GAGE OK           81  50  81  58 /   0   0  10  10
PONCA CITY OK     79  53  77  55 /  10   0   0   0
DURANT OK         84  61  81  59 /  50  30  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ007-008-012-
     013-018>020-024>026-028>032.

TX...NONE.
&&
Hazardous weather outlook, May 31, 10:28 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CDT FRI MAY 31 2013

OKZ004>048-050>052-TXZ083>090-020330-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1028 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING HOURS
ACROSS PORTIONS OF CENTRAL AND SOUTHEASTERN OKLAHOMA.

LOCATION...
A MODERATE RISK REMAINS ACROSS CENTRAL OKLAHOMA SOUTHEAST
OF A LINE FROM CUSHING TO TUTTLE...EAST OF A LINE FROM
TUTTLE TO WAYNE...AND NORTH OF A LINE FROM WAYNE TO CALVIN.
THE OKLAHOMA CITY METRO AREA IS IN THE MODERATE RISK AREA.

THE SLIGHT RISK IS OUTSIDE THE MODERATE RISK...EAST OF A
BLACKWELL TO BURNS FLAT TO ALTUS...AND NORTH OF AN ALTUS TO
MARIETTA TO DURANT LINE.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING...

HAIL UP TO THE SIZE OF TENNIS BALLS...
DAMAGING WIND GUSTS OF 70 MPH...
HEAVY RAINFALL RESULTING IN FLASH FLOODING.

THE TORNADO THREAT HAS DECREASED...HOWEVER THEY CANNOT BE RULLED
OUT.

TIMING...
SEVERE STORMS WILL PERSIST ACROSS CENTRAL AND NORTHEASTERN OKLAHOMA
THROUGH THE OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND EASTERN OKLAHOMA SHOULD CONTINUE SEVERE WEATHER
OPERATIONS THROUGH THE EVENING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND
OVERNIGHT. THE SEVERE THREAT WILL SLOWLY SHIFT EASTWARD THROUGH
MIDNGHT AS STORMS CONTINUE TO MERGE INTO A CLUSTER AND SLOWLY SHIFT ACROSS
EAST CENTRAL AND PORTIONS OF SOUTHEASTERN OKLAHOMA.

THE PRIMARY SEVERE THREAT OVER THE NEXT 4 TO 6 HOURS WILL BE DAMAGING WIND...
LARGE HAIL...HEAVY RAINFALL AND FLASH FLOODING. THE OVERALL TORNADO THREAT
WILL CONTINUE TO DIMINSH THROUGH MIDNIGHT. THUNDERSTORMS WILL CONTINUE
AFTER MIDNIGHT TONIGHT...MAINLY ACROSS THE CENTRAL AND EASTERN PART OF
OKLAHOMA...THOUGH THE SEVERE POTENTIAL WILL SLOWLY DIMINISH THROUGHOUT
THE NIGHT AND EARLY SATURDAY MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL HAS LEAD TO SIGNIFICANT FLASH FLOODING ACROSS THE OKLAHOMA
CITY METRO AND PORTIONS OF CENTRAL OKLAHOMA. WITH RAINFALL AMOUNTS OF 3 TO
5 INCHES...THERE ARE REPORTS OF NUMEROUS ROADS CLOSED AND WATER RESCUES.
WITH ALREADY SATURATED GROUND IN SOME AREAS...CONTINUED HEAVY RAIN OVERNIGHT
COULD LEAD TO ADDITIONAL FLASH FLOODING. FLASH FLOOD WARNINGS CONTINUE FOR
PORTIONS OF CENTRAL OKLAHOMA THROUGH MIDNIGHT...AND A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR NORTH CENTRAL...CENTRAL AND PORTIONS OF EASTERN
OKLAHOMA THROUGH TOMORROW MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY SOUTHERN OKLAHOMA AND WESTERN
NORTH TEXAS SATURDAY. THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...
BUT THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE.

A BRIEF DRY PERIOD WILL OCCUR SUNDAY BEFORE STORM CHANCES RETURN MONDAY
AND CONTINUE THROUGH NEXT WEEK.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

KURTZ

In the hours before

Local storm report, May 31, 11:35 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             2 SSW CHOCTAW           35.46N 97.28W
05/31/2013  E1.25 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            EAST RENO AND NORTH HENNEY RD

1127 PM     HAIL             1 SSW CHOCTAW           35.47N 97.27W
05/31/2013  E1.25 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            NE 10TH AND N HENNEY RD

&&

DW
Local storm report, May 31, 11:45 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     FLASH FLOOD      3 N THE VILLAGE         35.61N 97.56W
05/31/2013                   OKLAHOMA           OK   TRAINED SPOTTER

            FLOODING IN 7300 BLCK OF SHORELINE DR WATER OVER ROADWAY

0500 PM     TSTM WND GST     5 E PONCA CITY          36.71N 97.00W
05/31/2013  E65 MPH          KAY                OK   PUBLIC

0500 PM     HAIL             5 E PONCA CITY          36.71N 97.00W
05/31/2013  E1.00 INCH       KAY                OK   PUBLIC

&&

DW
Special weather statement, May 31, 11:59 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT FRI MAY 31 2013

OKZ017>019-024-025-010530-
LOGAN OK-OKLAHOMA OK-KINGFISHER OK-BLAINE OK-CANADIAN OK-
1159 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...NORTHERN
OKLAHOMA...SOUTHERN KINGFISHER...SOUTHERN BLAINE AND NORTHERN
CANADIAN COUNTIES UNTIL 1230 AM CDT...

AT 1154 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF BRIDGEPORT TO 6 MILES SOUTHEAST OF OKARCHE
TO 3 MILES WEST OF ARCADIA...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FLASH FLOODING...

LOCATIONS IMPACTED INCLUDE...
EDMOND...CONCHO...PIEDMONT...GEARY...OKARCHE...CASHION...ARCADIA...
GREENFIELD...NAVINA AND SEWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3577 9714 3558 9734 3562 9859 3583 9836
      3584 9745
TIME...MOT...LOC 0454Z 257DEG 25KT 3564 9846 3568 9788 3565 9739

11
Special weather statement, Jun 1, 12:46 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT SAT JUN 1 2013

OKZ018-024-010630-
KINGFISHER OK-CANADIAN OK-
1246 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINGFISHER AND
NORTHERN CANADIAN COUNTIES UNTIL 130 AM CDT...

AT 1245 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKARCHE...
MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3586 9769 3559 9768 3556 9810 3577 9804
TIME...MOT...LOC 0545Z 255DEG 42KT 3571 9795
Special weather statement, Jun 1, 1:17 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
117 AM CDT SAT JUN 1 2013

OKZ025-026-030-010700-
OKLAHOMA OK-LINCOLN OK-POTTAWATOMIE OK-
117 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...SOUTHERN
LINCOLN AND NORTHERN POTTAWATOMIE COUNTIES UNTIL 200 AM CDT...

AT 112 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HARRAH...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3541 9664 3541 9670 3543 9673 3540 9678
      3538 9725 3556 9727 3570 9663
TIME...MOT...LOC 0612Z 261DEG 39KT 3549 9716
Special weather statement, Jun 1, 1:59 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT SAT JUN 1 2013

OKZ026-010730-
LINCOLN OK-
159 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY UNTIL 230
AM CDT...

AT 158 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF MCLOUD...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3547 9714 3555 9714 3568 9680 3547 9678
TIME...MOT...LOC 0658Z 240DEG 49KT 3549 9702

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:13 PM CDTFlash Flood WarningOUNCanadian, Oklahoma4 hr
May 31, 7:16 PM CDTSevere Thunderstorm WarningOUNKay29 min
May 31, 7:23 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain37 min
May 31, 7:32 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma28 min
May 31, 7:39 PM CDTTornado WarningOUNCleveland, Oklahoma51 min
May 31, 7:40 PM CDTTornado WarningOUNCaddo, Canadian, Grady35 min
May 31, 8:02 PM CDTTornado WarningOUNCleveland, McClain28 min
May 31, 8:10 PM CDTTornado WarningOUNCleveland, Oklahoma, Pottawatomie50 min
May 31, 8:15 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma, Pottawatomie60 min
May 31, 8:36 PM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma and 1 more4 hr
May 31, 8:42 PM CDTSpecial Weather StatementOUNLincoln33 min
May 31, 8:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole46 min
May 31, 9:12 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Garvin, Grady, McClain, Oklahoma and 1 more78 min
May 31, 9:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Hughes, Lincoln, McClain, Oklahoma and 3 more50 min
May 31, 10:09 PM CDTRiver Flood WarningOUNCanadian, Oklahoma10 hr
May 31, 10:09 PM CDTRiver Flood WarningOUNOklahoma51 hr
May 31, 10:19 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma56 min
May 31, 10:33 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole42 min
May 31, 10:36 PM CDTSpecial Weather StatementOUNPottawatomie24 min
May 31, 11:01 PM CDTFlash Flood WarningOUNCanadian, Oklahoma4 hr
May 31, 11:10 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma, Pottawatomie and 1 more50 min
May 31, 11:13 PM CDTSevere Thunderstorm WarningOUNHughes32 min
May 31, 11:56 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole49 min
May 31, 11:57 PM CDTSevere Thunderstorm WarningOUNHughes48 min
May 31, 11:59 PM CDTSpecial Weather StatementOUNCanadian31 min
Jun 1, 12:06 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher39 min
Jun 1, 12:18 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, McClain4 hr
Jun 1, 12:46 AM CDTSpecial Weather StatementOUNCanadian44 min
Jun 1, 12:57 AM CDTRiver Flood WarningOUNPottawatomie, Seminole26 hr
Jun 1, 1:07 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma38 min
Jun 1, 1:15 AM CDTFlash Flood WarningOUNLincoln, Oklahoma, Pottawatomie, Seminole3 hr
Jun 1, 1:17 AM CDTSpecial Weather StatementOUNLincoln43 min
Jun 1, 1:59 AM CDTSpecial Weather StatementOUNLincoln31 min
Jun 1, 2:31 AM CDTFlash Flood WarningOUNCanadian, Kingfisher, Logan, Oklahoma4 hr
Jun 1, 2:37 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher53 min
Jun 1, 2:39 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie60 hr
Jun 1, 2:41 AM CDTSpecial Weather StatementOUNOklahoma34 min
Jun 1, 4:13 AM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole3 hr
Jun 1, 4:53 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Pottawatomie, Seminole112 min
Jun 1, 6:20 AM CDTAreal Flood AdvisoryOUNCoal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more115 min
Jun 1, 7:37 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more5 hr
Jun 1, 8:34 AM CDTFlash Flood WarningOUNAtoka3 hr
Jun 1, 8:45 AM CDTRiver Flood WarningOUNPottawatomie45 hr
Jun 1, 8:53 AM CDTRiver Flood WarningOUNHughes12 hr
Jun 1, 9:52 AM CDTRiver Flood WarningOUNCanadian, Oklahoma17 hr
Jun 1, 9:52 AM CDTRiver Flood WarningOUNCanadian, Logan, Oklahoma28 hr
Jun 1, 12:23 PM CDTRiver Flood WarningOUNLogan32 hr

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.